Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 59, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at May 24, 2017, 4:08 PM EDT for 4 counties in Kentucky. It was in force for 52 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2017, 4:08 PM EDT (20:08 UTC)
- Expired
- May 24, 2017, 5:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Estill County, KY, Jackson County, KY, Lee County, KY, Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 82 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 4:13 PM EDT | TSTM WND DMG | Brodhead, KY | MAIN STREET IN BRODHEAD HAS POWERLINES DOWN AND SEVERAL TREES ARE BLOWN DOWN IN THE AREA. |
| May 24, 4:14 PM EDT | HAIL 0.25 | Mount Vernon, KY | DIME SIZED HAIL |
| May 24, 4:14 PM EDT | HAIL 1 | Brodhead, KY | |
| May 24, 4:20 PM EDT | HAIL 1 | Hiatt, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 1:19 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
647
WUUS53 KJKL 242008
SVRJKL
KYC065-109-129-203-242100-
/O.NEW.KJKL.SV.W.0059.170524T2008Z-170524T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
408 PM EDT WED MAY 24 2017
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
Southwestern Estill County in east central Kentucky...
Northwestern Jackson County in southeastern Kentucky...
Rockcastle County in south central Kentucky...
West central Lee County in southeastern Kentucky...
* Until 500 PM EDT
* At 408 PM EDT, a severe thunderstorm was located over Bromo, or
near Mount Vernon, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Mount Vernon, Boone, Sand Springs, Donaro, Bummer, Threelinks,
Robinet, Gum Sulphur, Rice Station, Kings Station, Horse Lick,
Roundstone, Spiro, Wabp, Climax, Hansford, Winston, Renfro Valley,
Wisemantown and Disputanta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 800 PM EDT for south central,
southeastern and east central Kentucky.
LAT...LON 3745 8446 3748 8443 3747 8438 3754 8435
3753 8430 3752 8430 3751 8426 3752 8420
3756 8416 3756 8409 3765 8413 3767 8409
3774 8410 3775 8408 3759 8381 3720 8431
3739 8448
TIME...MOT...LOC 2008Z 223DEG 40KT 3732 8442
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
SHALLENBERGER2 follow-up statements
623
WWUS53 KJKL 242038
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
438 PM EDT WED MAY 24 2017
KYC065-109-129-203-242100-
/O.CON.KJKL.SV.W.0059.000000T0000Z-170524T2100Z/
Estill KY-Jackson KY-Rockcastle KY-Lee KY-
438 PM EDT WED MAY 24 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHWESTERN ESTILL...NORTHWESTERN JACKSON...NORTHEASTERN
ROCKCASTLE AND WEST CENTRAL LEE COUNTIES...
At 438 PM EDT, a severe thunderstorm was located over Shirley, or 12
miles northwest of McKee, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Boone, Donaro, Bummer, Threelinks, Robinet, Rice Station, Kings
Station, Horse Lick, Roundstone, Climax, Winston, Wisemantown,
Disputanta, Brazil, Shirley, Drip Rock, Blanton Flats, Alumbaugh,
Evelyn and Dudley Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 800 PM EDT for south central,
southeastern and east central Kentucky.
LAT...LON 3747 8438 3754 8435 3753 8430 3752 8430
3751 8426 3752 8420 3756 8416 3756 8409
3765 8413 3767 8409 3774 8410 3775 8408
3759 8381 3728 8421
TIME...MOT...LOC 2038Z 223DEG 40KT 3757 8413
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
JMW186
WWUS53 KJKL 242057
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
457 PM EDT WED MAY 24 2017
KYC065-109-129-203-242106-
/O.EXP.KJKL.SV.W.0059.000000T0000Z-170524T2100Z/
Estill KY-Jackson KY-Rockcastle KY-Lee KY-
457 PM EDT WED MAY 24 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ESTILL...
NORTHWESTERN JACKSON...NORTHEASTERN ROCKCASTLE AND WEST CENTRAL LEE
COUNTIES WILL EXPIRE AT 500 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.
A tornado watch remains in effect until 800 PM EDT for south central,
southeastern and east central Kentucky.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
JACKSON KY.
LAT...LON 3747 8438 3754 8435 3753 8430 3752 8430
3751 8426 3752 8420 3756 8416 3756 8409
3765 8413 3767 8409 3774 8410 3775 8408
3759 8381 3728 8421
TIME...MOT...LOC 2056Z 223DEG 40KT 3769 8399
$$
SHALLENBERGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:46 PM EDT, 22 minutes earlier.
Area forecast discussion, May 24, 3:46 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 346 PM EDT Wed May 24 2017 .UPDATE... Issued at 300 PM EDT WED MAY 24 2017 Updated the near term grids with the issuance of the tornado watch. Added severe wording to the wx grids and timed the storms via radar trends and latest from the HRRR. Also tweaked sky cover and the hourly T/Td based on obs and trends. These have been sent to the NDFD and web servers along with an updated set of ZFPs and HWO for the tor watch. UPDATE Issued at 1140 AM EDT WED MAY 24 2017 15z sfc analysis shows a seasonably deep, and stacked, low moving through the Tennessee Valley. The warm frontal structure with this is lifting northeast into eastern Kentucky with an associated cluster of showers and embedded thunderstorms. This first batch should go through relatively benign, but any 'dry slotting' behind this initial band would open up the opportunity for increasing instability and the development on more organized and potentially severe storms given the favorable wind profile and cold pool aloft. We will monitor the situation through the early afternoon with a particular focus on clearing and thinning potential in the cloud cover. Temperatures currently are in the upper 50s to lower 60s with the rain and closer to the mid 60s outside of it with dewpoints nearly the same. Winds are light and variable away from any thunderstorm. Have updated the forecast to fine tune the PoPs, QPF, and wx through the afternoon per radar trends and the latest HRRR. Also, touched up the T and Td per the latest obs and trends. These have been sent to the NDFD and web servers along with an updated ZFP. UPDATE Issued at 644 AM EDT WED MAY 24 2017 The latest surface analysis shows that the deepening surface low near the TN/OH Valley will track NNE through the day. The HRRR suggest there will be multiple rounds of showers and thunderstorms, but differing solutions are offered up by other CAMs. Given will leave the POPs as is until better overall consistency and trends are seen. Based on the radar trends the lead shield of showers and thunderstorms will progress into the Lake Cumberland region by around 13Z and far east by 16Z. Severe risk concern is still in place owing seeing destabilization this afternoon. && .SHORT TERM...(Today through Thursday) Issued at 410 AM EDT WED MAY 24 2017 Surface analysis shows an area of surface low pressure continues to deepen across Middle TN this morning. This as an upper level wave in the lower MS Valley based on WV SAT rides NE providing plenty of forcing for ascent across the TN and OH Valley. This will also drive the aforementioned surface low pressure NNE likely just NW of the CWA. This will probably drive a more occluded front across the region and lead to a solid chance of showers and thunderstorms from late morning into this afternoon. The low track certainly has our attention, as it would favor backed winds near the surface. The real issue at hand will be the large scale forcing could inhibit building any instability this afternoon with more debris clouds streaming into the region. However, despite the caveat if we do see clearing and subsequently more instability organized convection would be likely given ample shear, with effective values running in the 30 to 40-knot range. Also the low level backing mentioned above would combine with low LCLs and effective SRH approaching 200 m^2/s^2 leading to a isolated tornado risk. However, the main risks with any stronger storms that could get going would be damaging winds and large hail given the potential for rotating updrafts. The CAMs remain complicated and solutions continue to differ probably owing to the large scale ascent. The HRRR TLE does offer a shot of seeing severe hail, but the CIPS are lack luster when it comes to climo for this setup. Also given the deep moisture also can not rule out the potential for isolated instances of flash flooding. This upper level closed low will continue to wrap up today and deepen across the Ohio Valley. The low pressure will track north and this will lead to a lull in the precipitation this evening. Did not go no POPs tonight but would not be surprised if that is the case. However, this system will become vertically stacked across the Ohio Valley. This will send an area of PVA and low level convergence SE toward the region by dawn Thursday. An area of showers will accompany this area of lift and ride across the region on Thursday. Then surface pressure and height rises are left in the wake. Temperatures today will be dependent on clearing, but lower 70s will probably be the story. Did hedge below the blended guidance Thursday given the lowering 850mb temps and cloud cover. .LONG TERM...(Friday through Wednesday) Issued at 346 PM EDT WED MAY 24 2017 The blended model data was suggesting that after a dry day on Friday, eastern Kentucky will be in for a period of wet weather from Friday night through Monday, with another period of rain possible on Tuesday and Tuesday night. The wettest period looks to be from Saturday afternoon through Sunday evening, when it appears that a frontal boundary will stall across the area. Scattered to numerous showers and storms will possible during this time. Temperatures during the extended should be running at or slightly above normal, with daily highs ranging from the upper 70s to lower 80s, and nightly lows in the mid to upper 50s. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) ISSUED AT 230 PM EDT WED MAY 24 2017 It looks like multiple bands of convection will be crossing the area through the evening with thunderstorms possible at all the TAF sites. Initially the eastern ones will see storms with the west having a round between 19 and 22z. Some of these western ones may make it east into the JKL/SJS sites toward sunset, but uncertainty is high with the evolution and progression of this next band for the CWA. Following the convection later this evening, cigs will fall to MVFR or lower through the night with more scattered showers and less organized convective development. Outside of any storms winds will be light and variable. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...GREIF SHORT TERM...DJ LONG TERM...AR AVIATION...GREIF
Hazardous weather outlook, May 24, 1:54 PM EDT, 2 hours 14 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson KY 154 PM EDT Wed May 24 2017 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>118-252100- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, and Whitesburg 154 PM EDT Wed May 24 2017 ...TORNADO WATCH 264 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...This afternoon and Tonight. Thunderstorms are likely into this evening. Storms that develop will have the potential to produce damaging winds, large hail, and tornadoes. In addition, locally heavy rainfall may lead to some instances of flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms will be possible Friday evening, Saturday afternoon through early Monday morning, and Tuesday afternoon through evening. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to call in any reports of storm damage, large hail, or flooding. KYZ119-120-252100- Martin-Pike- Including the cities of Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 154 PM EDT Wed May 24 2017 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...This afternoon and Tonight. Thunderstorms are likely into this evening. Storms that develop will have the potential to produce damaging winds, large hail, and isolated tornadoes. In addition, locally heavy rainfall may lead to some instances of flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms will be possible Friday evening, Saturday afternoon through early Monday morning, and Tuesday afternoon through evening. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to call in any reports of storm damage, large hail, or flooding. DJ/GREIF
In the hours before
Special weather statement, May 24, 2:29 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service JACKSON KY
229 PM EDT WED MAY 24 2017
KYZ110-119-120-241930-
Martin-Floyd-Pike-
229 PM EDT WED MAY 24 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MARTIN...
SOUTHEASTERN FLOYD AND PIKE COUNTIES...
At 229 PM EDT, strong thunderstorms were clustered over Shelby Gap,
or 7 miles northwest of Clintwood, moving northeast at 20 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Pikeville, Coal Run Village, Elkhorn City, Wheelwright, Forest Hills,
Huddy, Meta, Jamboree, Fishtrap Lake, Garden Village, Beefhide, Piso,
Toonerville, Dorton, Buckhorn Hollow, Osborn, Jarad, Woodman, Biggs
and Threeforks.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
A tornado watch remains in effect until 800 PM EDT for southeastern
Kentucky.
LAT...LON 3727 8236 3720 8257 3731 8273 3781 8240
3776 8231 3774 8233 3767 8229 3762 8221
3763 8219 3765 8218 3762 8218 3755 8213
3756 8208 3753 8205 3755 8204 3754 8197
TIME...MOT...LOC 1829Z 241DEG 19KT 3724 8252
SHALLENBERGERLocal storm report, May 24, 2:57 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
257 PM EDT WED MAY 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG CHLOE 37.45N 82.48W
05/24/2017 PIKE KY LAW ENFORCEMENT
TREE DOWN.
&&
JCARICOSpecial weather statement, May 24, 3:02 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service JACKSON KY
302 PM EDT WED MAY 24 2017
KYZ079-083-241945-
Wayne-Pulaski-
302 PM EDT WED MAY 24 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN WAYNE AND
SOUTHWESTERN PULASKI COUNTIES...
At 302 PM EDT, strong thunderstorms were clustered near Jamestown, or
12 miles northwest of Monticello, moving northeast at 30 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Somerset, Science Hill, Naomi, Cains Store, Stab, Nancy, Parnell,
Pointer, Pulaski County Park, Somerset Pulaski Airport, Cabell,
Hogue, Faubush, Magnum, Trimble and Ferguson.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A tornado watch remains in effect until 800 PM EDT for south central
Kentucky.
LAT...LON 3692 8496 3696 8494 3695 8490 3700 8484
3705 8491 3711 8490 3724 8472 3709 8455
3680 8502 3685 8507
TIME...MOT...LOC 1902Z 218DEG 27KT 3700 8495
SHALLENBERGERLocal storm report, May 24, 3:06 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
306 PM EDT WED MAY 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM TSTM WND DMG 3 NW PIKEVILLE 37.51N 82.55W
05/24/2017 PIKE KY LAW ENFORCEMENT
TREE DOWN
&&
JCARICOLocal storm report, May 24, 3:39 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
339 PM EDT WED MAY 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL FAUBUSH 37.07N 84.83W
05/24/2017 E1.00 INCH PULASKI KY LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED FROM FAUBUSH EASTWARD TO NANCY
&&
JMWIXLocal storm report, May 24, 3:48 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
348 PM EDT WED MAY 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD ELKHORN CITY 37.30N 82.35W
05/24/2017 PIKE KY PUBLIC
TIME ESTIMATED BASED ON SOCIAL MEDIA POST. RUNOFF
OVERWHELMING CULVERTS AND CAUSING FLASH FLOODING ON AREA
ROADS WITH WATER SEVERAL FEET DEEP, AND NEARING
BUSINESSES.
&&
JMWIXThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 11:52 AM EDT | Special Weather Statement | JKL | Bell | 23 min |
| May 24, 12:17 PM EDT | Special Weather Statement | JKL | Harlan | 28 min |
| May 24, 12:39 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Letcher, Perry | 23 min |
| May 24, 1:04 PM EDT | Special Weather Statement | JKL | Letcher | 26 min |
| May 24, 1:07 PM EDT | Special Weather Statement | JKL | Floyd | 23 min |
| May 24, 1:12 PM EDT | Special Weather Statement | JKL | Pike | 33 min |
| May 24, 1:28 PM EDT | Special Weather Statement | JKL | Floyd, Knott, Letcher, Martin, Pike | 32 min |
| May 24, 1:38 PM EDT | Severe Thunderstorm Warning | JKL | Martin, Pike | 37 min |
| May 24, 1:56 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 34 min |
| May 24, 2:01 PM EDT | Special Weather Statement | JKL | Pike | 29 min |
| May 24, 2:28 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 18 min |
| May 24, 2:29 PM EDT | Special Weather Statement | JKL | Pike | 61 min |
| May 24, 2:33 PM EDT | Areal Flood Advisory | JKL | Floyd, Martin, Pike | 3 hr |
| May 24, 2:50 PM EDT | Flash Flood Warning | JKL | Pike | 3 hr |
| May 24, 2:57 PM EDT | Flash Flood Warning | JKL | Floyd, Martin, Pike | 3 hr |
| May 24, 3:02 PM EDT | Special Weather Statement | JKL | Pulaski | 43 min |
| May 24, 3:30 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Rockcastle | 60 min |
| May 24, 4:23 PM EDT | Tornado Warning | JKL | Estill, Jackson, Rockcastle | 37 min |
| May 24, 4:57 PM EDT | Special Weather Statement | JKL | Estill, Lee, Powell | 33 min |
| May 24, 5:28 PM EDT | Special Weather Statement | JKL | Menifee, Powell | 47 min |
| May 24, 6:09 PM EDT | Special Weather Statement | JKL | Elliott, Rowan | 66 min |
| May 24, 6:34 PM EDT | Tornado Warning | JKL | Rowan | 26 min |
| May 24, 7:20 PM EDT | Special Weather Statement | JKL | Elliott | 25 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.